# SDR A6WA200440197

- Difficulty date: November 23, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 11,132 hours, 9,378 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Part serial: 18754654
- Condition: Damaged
- Location: Nr 2
- Part time: 3,625 hours, 3,143 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

IDG NR 2 AMGER CAS MESSAGE AT TAKEOFF.  TAKEOFF ABORTED AT 60 KNOTS.  FOUND IDG LEAKING OIL FROM DRAIN PLUG FOUND DRAIN PLUG DAMAGED/ REMOVED AND REPLACED DRAIN PLUG IAW AMM 24-31-00.  REMOVED AND REPLACED IDG NR 2.  OPS AND LEAK CHECK GOOD.
